# SDR SWAA2022082545977

- Difficulty date: August 13, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 77,418 hours, 45,887 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Skin
- Condition: Cracked
- Location: #1 Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE OUTBOARD FAN COWL HAS A SKIN CRACK APROX 4 LONG 7.5 ABOVE THE IDG SERVICE DOOR. / [01] REMOVED AND REPLACED LH ENGINE OUTBOARD FAN COWL IAW AMM 71-11-02
